# SDR AALA202204288081

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,662 hours, 10,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR DOES NOT PRESENT YELLOW IN FORWARD WINDOW WHEN ARMED. ADJUSTED PAWL ON 2L DOOR AND PERFORMED SATISFACTORY GIRT BAR FLOOR FITTINGS CHECK PER AMM 52-11-18-200-801.
